# SDR CALA0600263

- Difficulty date: July 22, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N17344
- Make and model: Boeing 7373T0
- Aircraft serial: 23582
- Aircraft time: 60,579 hours, 27,335 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6551624
- Condition: Corroded
- Location: Sta 986-1006
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER AND ADJACENT SKIN IN AFT BILGE AREA CORRODED AT STA 986-1006, S27L.  A DOUBLER WAS INSTALLED ON THE SKIN IAW SRM 53-00-01, FIGURE 201 AND A STRINGER REPAIR WAS INSTALLED IAW SRM 53-00-03, FIGURE 201.
